# SDR DL72K990255

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583125
- Condition: Damaged
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 4-69078-3AD, THE BONDED INTERNAL DOUBLER WAS DAMAGED (TOOLING DAMAGE).  REPAIRED PER ERA 332737-14.
